# SDR DALA2019021200916

- Difficulty date: February 11, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 47,835 hours, 32,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR JAMB. REPLACED DOOR JAMB REF SRM 53-20-15-2R PROC 7.
